# SDR RAIA00702034

- Difficulty date: February 22, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 20,870 hours, 18,165 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5471 - STL - EMERGENCY LIGHT IS OUT AT ROW 12 FLOOR PROXIMITY LIGHTS.  MAINTENANCE REPAIRED BROKEN WIRE TO FLOOR STRIP.
